MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F5 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F5 CORPUS; POWERED WHEELCHAIR
Model Number F5 CORPUS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hip Fracture (2349)
Date of Event 06/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was reported to have occurred over 1 year prior, and permobil was not made aware at time of occurrence.Report indicates the device was powered up, and while end-user leaned forward to pick up some glasses that had fallen, inadvertently contacted the joystick knob (trigger), which caused the device to move.This action reportedly caused the end-user to lose balance and fall out of the seating.Report indicated the end-user is an btk amputee and they reportedly landed on their stump which resulted in an fx to their hip.No claims or allegations were made of a device malfunction having occurred that would have contributed to this event.Review of device history does not indicate any reports or service requests in/around the timeline the event was reported to have occurred.The dhr was reviewed, and the device was found to have met specification prior to distribution.
 
Event or Problem Description
Reports while leaning forward in seating to pick up their glasses, the end-user inadvertently hit the "trigger" which caused the device to move allowing the end-user to lose positioning and fall out of seating resulting in an injury.

Brand Name
PERMOBIL F5 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key20176118
Report Number1221084-2024-00016
Device Sequence Number8261268
Product Code ITI
UDI-Device Identifier17330818229844
UDI-Public17330818229844
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K143014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF5 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose